# SDR AMCR201002

- Difficulty date: May 26, 2010
- Submitted: June 3, 2010
- Operation: General aviation
- Filed by: Alticor Inc, repair station AMCR163C
- Aircraft: N522AC
- Make and model: Gulstm GIV
- Aircraft serial: 1528
- Aircraft time: 2,825 hours, 1,387 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 217K221
- Part serial: 81690984
- Condition: Bulged
- Location: Nlg
- Part time: 23 hours, 16 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AMCR) DURING POSTFLIGHT INSPECTION, MX FOUND A BULGE ON THE LT NOSE TIRE.  THE BULGE WAS ABOUT 1 INCH DIAMETER AND EXTENDED OUT .2500 INCH. THE BULGE WAS LOCATED ON THE SIDEWALL JUST BELOW THE TREAD CAP.
